# SDR FXTA20210505007

- Difficulty date: April 15, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N573BA
- Make and model: Cessna 208B
- Aircraft serial: 208B5220
- Aircraft time: 5,932 hours, 12,492 cycles
- Engine: Pwc PT6A140
- Engine time: 5,932 hours, 12,492 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Pressure Switch
- Part number: S26154
- Condition: Failed
- Location: Low Fuel
- Part time: 5,932 hours, 12,492 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOW FUEL LIGHT CAME ON DURING START-UP. SENSOR ON ENGINE HAD FAILED.
